# SDR DXTA200702162

- Difficulty date: April 29, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600341
- Aircraft time: 10,846 hours, 8,602 cycles
- Engine: Pwa JT15D5
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-SKID PULSES DURING NORMAL BRAKE USE. RETURNED TO DEPARTURE.  [SUP 05-03-07]  REMOVED & REPLACED A/S CONTROL BOX IAW CESSNA 560 M/M CHPT 32-42-00.
